# SDR YENA201803190139

- Difficulty date: March 19, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 33,180 hours, 21,145 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, AFT CARGO DOOR LOWER SILL FWD FINGER PLATE CORRODED; REPLACED FINGER PLATE AS PER SRM REF 51-43-03 /04 REV 37 REF AAR NRC 53-301
